Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Itch in whole body. Took Benadryl. Not allergic to anything. Suggest something

Ever since the last week of December in 2012. I have been having a tingling itch throughout my whole body. I would take Benadryl and the itching would go away for 2 days. Then the itching will come back and start in the lower area of my face then all the way down to my feet. I am not allergic to anything. I washed everything, I even lowered the amount of detergent I use. It is not the soap. I do not think it is hay fever because that only comes in the spring and it only last for a couple of weeks. I have been suffering for for months and I cannot take it. My mother refuses to take me to the doctor because she think it is nothing. And I feel like it is getting worse. Can you please help me?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Welcome to Healthcare Magic Forum

Looks like you are suffering from chronic urticaria..This is an itchy condition of skin
which leads to redness and development of hives on the skin on itching,,
In such cases with long term itching, it is very important to find out the cause of itching..
The causes can be varied: any drug intake, Intestinal infection, respiratory infection,
thyroid disease, intake of preservative containing food stuffs etc etc..
Hope you are not on any medicines since long term,,Pain killers, antipyretics, Antibiotics
are the common agents causing itching,,
You can try if you can find out the pathology.
For the time being, start with some anti histamines like Loratidine twice a day for atleast 2 weeks...You might need a tapering course of these medicines,,
So if itching persists, consult a dermatologist for proper evaluation.

Hope it helps
Wishing you speedy recovery

Dr Geetika Paul
Answered: Sat, 20 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor